# SDR 04FDEA01934

- Difficulty date: July 3, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,283 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING STATION XW255.000, LOWER SPAR BEAM OUTBOARD HOLE "C" ON PAGE 9 OF 18 OF EO 8-5750-7-5001 PART 2, HOLE HAS TOOLING DAMAGE.  REAMED HOLE TO FINAL SIZE OF 1.0022, ALODINE BORE IAW EA 8-5710-77571, FABRICATED BUSHING IAW EA 8-5710-77571, PERFORMED FPI INSPECTION OF BUSHING IAW DAC SPM 20-30-02 AND EA 8-5710-77571.  NO DEFECTS NOTED.  CAD PLATING ACCOMPLISHED BY OUTSIDE VENDOR ON PO NR 448912.  INSTALLED RIGHT HAND WING BUSHING STATION XW 255.000 LOWER SPAR BEAM OUTBOARD HOLE, HOLE "C", PER PAGE 9 OF 18 OF EO 8-5750-7-5000 PART 2 IAW EA 8-5710-77571.
